# SDR SWAA002293

- Difficulty date: November 10, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 66,546 hours, 50,360 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMEGRENCY EVAC SLIDE PRESS INDS OUT OF VIEW.  REPOSITIONED BOTH SLIDE ASSY''S PER MM.
